# SDR SWAA2016062753248

- Difficulty date: June 12, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: 6556685
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR MOUNT BRACKET CORRODED.  R&R BRACKET PER SRM.
